# SDR AALA202111166536

- Difficulty date: November 15, 2021
- Submitted: November 16, 2021
- Operation: Air carrier
- Aircraft: N123UW
- Make and model: Airbus A320-214
- Aircraft serial: 1310
- Aircraft time: 61,000 hours, 29,925 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Bolt
- Condition: Corroded
- Location: Zone 400 - Nac/P
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: #1 ENGINE IN BOARD THRUST REVERSER MIDDLE HINGE BOLT CORRODED. REPLACED HINGE BOLT PER AMM 78-32-11.
